# SDR IPXA2014051282924

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: General aviation
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 45,481 hours, 14,405 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587686
- Condition: Scratched
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C09 INSPECTION, FOUND A SCRATCH ON CARGO FLOOR PANEL 232LFF, BETWEEN BS 654+22-687, RBL 33-54.78.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO 5320-9693-H.
